Arkiv för Matematik
- Ark. Mat.
- Volume 39, Number 1 (2001), 181-200.
Jensen measures and boundary values of plurisubharmonic functions
We study different classes of Jensen measures for plurisubharmonic functions, in particular the relation between Jensen measures for continuous functions and Jensen measures for upper bounded functions. We prove an approximation theorem for plurisubharmonic functions in B-regular domain. This theorem implies that the two classes of Jensen measures coincide in B-regular domains. Conversely we show that if Jensen measures for continuous functions are the same as Jensen measures for upper bounded functions and the domain is hyperconvex, the domain satisfies the same approximation theorem as above.
The paper also contains a characterisation in terms of Jensen measures of those continuous functions that are boundary values of a continuous plurisubharmonic function.
Ark. Mat., Volume 39, Number 1 (2001), 181-200.
Received: 10 March 1999
Revised: 21 October 1999
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2001 © Institut Mittag-Leffler
Wikström, Frank. Jensen measures and boundary values of plurisubharmonic functions. Ark. Mat. 39 (2001), no. 1, 181--200. doi:10.1007/BF02388798. https://projecteuclid.org/euclid.afm/1485898716